Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 199

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Abstract computability and its relation to the general purpose analog computer (some connections between logic, differential equations and analog computers)
Marian Boykan Pour-el.
Trans. Amer. Math. Soc. 199 (1974), 1-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0347575
Perturbed semigroup limit theorems with applications to discontinuous random evolutions
Robert P. Kertz.
Trans. Amer. Math. Soc. 199 (1974), 29-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0362521
Asymptotic properties of $U$-statistics
Raymond N. Sproule.
Trans. Amer. Math. Soc. 199 (1974), 55-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0350826
Chapman-Enskog-Hilbert expansion for the Ornstein-Uhlenbeck process and the approximation of Brownian motion
Richard S. Ellis.
Trans. Amer. Math. Soc. 199 (1974), 65-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0353469
A density property and applications
Richard J. O’Malley.
Trans. Amer. Math. Soc. 199 (1974), 75-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0360955
The Riemann problem for general $2×2$ conservation laws
Tai Ping Liu.
Trans. Amer. Math. Soc. 199 (1974), 89-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0367472
The oriented bordism of $Z_{2^{k}}$ actions
E. R. Wheeler.
Trans. Amer. Math. Soc. 199 (1974), 113-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0356097
Examples of nonsolvable partial differential equations
Robert Rubinstein.
Trans. Amer. Math. Soc. 199 (1974), 123-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380082
An isomorphism and isometry theorem for a class of linear functionals
William D. L. Appling.
Trans. Amer. Math. Soc. 199 (1974), 131-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352385
Generation of analytic semigroups by strongly elliptic operators
H. Bruce Stewart.
Trans. Amer. Math. Soc. 199 (1974), 141-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358067
Semigroups of operators on locally convex spaces
V. A. Babalola.
Trans. Amer. Math. Soc. 199 (1974), 163-179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383142
Conjugate points, triangular matrices, and Riccati equations
Zeev Nehari.
Trans. Amer. Math. Soc. 199 (1974), 181-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0350113
Killing vector fields and harmonic forms
Edward T. Wright.
Trans. Amer. Math. Soc. 199 (1974), 199-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0350757
A Prüfer transformation for the equation of the vibrating beam
D. O. Banks and G. J. Kurowski.
Trans. Amer. Math. Soc. 199 (1974), 203-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0350111
Möbius transformations of the disc and one-parameter groups of isometries of $H^{p}$
Earl Berkson, Robert Kaufman and Horacio Porta.
Trans. Amer. Math. Soc. 199 (1974), 223-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0361923
Series inequalities involving convex functions
Christopher O. Imoru.
Trans. Amer. Math. Soc. 199 (1974), 241-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0349932
“Image of a Hausdorff arc” is cyclically extensible and reducible
J. L. Cornette.
Trans. Amer. Math. Soc. 199 (1974), 253-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375257
On the constructibility of prime characteristic periodic associative and Jordan rings
J. A. Loustau.
Trans. Amer. Math. Soc. 199 (1974), 269-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379621
The category of generalized Lie groups
Su Shing Chen and Richard W. Yoh.
Trans. Amer. Math. Soc. 199 (1974), 281-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352334
On the asymptotic distribution of eigenvalues for semi-elliptic operators
Akira Tsutsumi and Chung Lie Wang.
Trans. Amer. Math. Soc. 199 (1974), 295-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0355373
Behnke-Stein theorem for analytic spaces
Alessandro Silva.
Trans. Amer. Math. Soc. 199 (1974), 317-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0367286
The unitary representations of the generalized Lorentz groups
Ernest A. Thieleker.
Trans. Amer. Math. Soc. 199 (1974), 327-367
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379754
Interpolating sequences in polydisks
Eric P. Kronstadt.
Trans. Amer. Math. Soc. 199 (1974), 369-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0417451
Smooth complex projective space bundles and $B\ U(n)$
R. Paul Beem.
Trans. Amer. Math. Soc. 199 (1974), 399-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394707
Semi-isotopies and the lattice of inner ideals of certain quadratic Jordan algebras
Jerome M. Katz.
Trans. Amer. Math. Soc. 199 (1974), 413-427
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0349774
Erratum to: “Essential spectrum for a Hilbert space operator”\ (Trans. Amer. Math. Soc. 163\ (1972), 437–445)
Richard Bouldin.
Trans. Amer. Math. Soc. 199 (1974), 429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0350448